# SDR AUS20010670

- Difficulty date: June 27, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Piper PA-28-161
- Engine: Lyc O320D3G
- Propeller: Snsnch 74DM
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Bolt
- Part number: 401187
- Condition: Loose
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT WING REAR SPAR ATTACHMENT BOLTS LOOSE WITH NUT HOLDING BY ONLY THREE THREADS. SUSPECT NUTS NOT TIGHTENED AT LAST MAINTENANCE INSPECTION FOLLOWING WORK CARRIED OUT IN THE AREA.PERSONNEL/MAINTENANCE ERROR.
